Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 34, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Sep 21, 2006, 2:55 PM CDT for Lincoln County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2006, 2:55 PM CDT (19:55 UTC)
- Expired
- Sep 21, 2006, 3:20 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 138 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:35 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 211955 TORICT KSC105-212030- /O.NEW.KICT.TO.W.0034.060921T1955Z-060921T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 255 PM CDT THU SEP 21 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS. * UNTIL 330 PM CDT. * AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SYLVAN GROVE...OR 9 MILES WEST OF LINCOLN... MOVING NORTH AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ASH GROVE...SYLVAN GROVE. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3900 9849 3897 9820 3921 9810 3922 9849 $$ CARUSO
2 follow-up statements
000 WWUS53 KICT 212009 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 307 PM CDT THU SEP 21 2006 KSC105-212030- /O.CON.KICT.TO.W.0034.000000T0000Z-060921T2030Z/ LINCOLN KS- 307 PM CDT THU SEP 21 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN LINCOLN COUNTY UNTIL 330 PM CDT... AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS STORM WAS LOCATED 2 MILES EAST OF ASH GROVE...OR 12 MILES NORTHWEST OF LINCOLN...MOVING NORTH AT 35 MPH. THIS POSSIBLE TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN LINCOLN COUNTY AND AREAS JUST EAST OF ASH GROVE. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3900 9849 3897 9820 3921 9810 3922 9849 $$ JAKUB
000 WWUS53 KICT 212020 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT THU SEP 21 2006 KSC105-212029- /O.CAN.KICT.TO.W.0034.000000T0000Z-060921T2030Z/ LINCOLN KS- 319 PM CDT THU SEP 21 2006 ...THE TORNADO WARNING FOR NORTHWESTERN LINCOLN COUNTY HAS BEEN CANCELLED... AT 316 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSED AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3900 9849 3897 9820 3921 9810 3922 9849 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Sep 21, 11:24 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Sep 21, 11:24 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1124 AM CDT THU SEP 21 2006 .UPDATE... QUITE A DYNAMIC SYSTEM IS WRAPPING UP ACROSS WRN KS AT THIS TIME...WITH MOST AREAS HAVING NO TROUBLE REACHING WIND ADVISORY CRITERIA. CURRENT SATELLITE SHOWS DRY SLOT WORKING ACROSS SWRN KS...WITH SURFACE OBS SHOWING A WELL DEFINED DRY LINE PUSHING THROUGH DDC. A THIN SLIVER OF MID-UPPER 50S DEWPOINTS OUT AHEAD OF THE DRYLINE ACROSS PORTIONS OF SRN AND CEN KS. WILL SEE A LULL IN THE PRECIP FOR THE MID-DAY TIME FRAME...BEFORE FOCUS QUICKLY SHIFTS TO DRYLINE AS IT QUICKLY MOVES TO NEAR I-135 BY AROUND 21Z. TIMING OF THIS BOUNDARY AND AMOUNT OF LOW LEVEL MOISTURE THAT CAN GET PULLED INTO THIS SYSTEM WILL BE CRITICAL FOR SEVERE WEATHER CHANCES FOR THIS AFTERNOON. CURRENTLY NOT ALOT OF SBCAPE TO SPEAK OF...AT THIS TIME...BUT EXPECT THIS TO CHANGE AS HEATING JUST ALONG AND AHEAD OF THE DRYLINE INCREASES INSTABILITY. EVEN WITH THAT SAID...WORKSTATION-WRF SHOWS INSTABILITY WILL BE MARGINAL AT BEST...REACHING TO NEAR 1000 J/KG IN CEN KS. MID-UPPER LEVEL DYNAMICS WILL MORE THAN MAKE UP FOR LACK OF INSTABILITY FOR A SEVERE CHANCE THIS AFTERNOON AS COLD CORE OF THE UPPER LOW MOVES ACROSS THE AREA THIS AFTERNOON...HELPING TO STEEPEN THE LAPSE RATES AND INCREASE 0-6KM SHEAR INTO THE 55-60 KT RANGE. BUT SEVERE THREAT WILL BE MARGINAL AT BEST...GIVEN WEAK INSTABILITY. WILL STILL INCLUDE A MENTION OF A POSSIBLE TORNADO IN THE HWO AS LOW LEVEL WINDS ACTUALLY BACK JUST AHEAD OF THE DRYLINE...INCREASING 0-1KM SR HELICITY TO NEAR 500. SO ANY LOW TOPPED SUPERCELL THAT CAN DEVELOP IN AND NEAR THE UPPER LOW CENTER COULD STILL PRODUCE AN ISOLATED TORNADO THREAT. KETCHAM && .PREV DISCUSSION... /ISSUED 349 AM CDT THU SEP 21 2006/ DISCUSSION... FORECAST CONCERNS... WIND MACHINE AND SEVERE POTENTIAL TODAY... VIGOROUS UPPER LOW NOW SPINNING ALONG THE COLORADO/NEW MEXICO BORDER EARLY THIS MORNING WILL EJECT EAST-NORTHEAST WITH A SLIGHT NEGATIVE-TILT ACROSS EASTERN KANSAS BY THIS EVENING. THE ASSOCIATED DEEP SURFACE LOW CENTER WILL TRACK FROM WESTERN INTO NORTH CENTRAL KANSAS THROUGH THE DAY...THEN ACROSS SOUTHEAST NEBRASKA TONIGHT. THE RESULTING TIGHT SURFACE GRADIENT WILL LIKELY RESULT IN SOUTHERLY WINDS AT OR ABOVE WIND ADVISORY CRITERIA FOR PARTS OF THE DAY ACROSS MUCH OF CENTRAL AND SOUTHEAST KANSAS. STRONGEST WINDS WILL LIKELY TRANSLATE FROM CENTRAL KANSAS AROUND MIDDAY INTO THE SOUTHEAST DURING THE AFTERNOON...WITH WINDS LESSENING IN THE RUSSELL AND GREAT BEND AREAS LATE...AS SURFACE LOW NEARS THIS AREA. DESPITE STRONG DYNAMICS/DEEP VERTICAL WIND SHEAR TODAY...THE LOW LEVEL MOISTURE RETURN WILL REMAIN RATHER MODEST WITH CAPE VALUES GENERALLY 1000 J/KG OR LESS. THE DEVELOPMENTAL DRY SLOT IS STILL FORECAST TO SWEEP NORTHEAST ACROSS SOUTH CENTRAL KANSAS BY MIDDAY. THE DRY MID LEVEL AIR AND COLD ADVECTION ARRIVING IN THE AFTERNOON WILL STEEPEN LAPSE RATES ACROSS PORTIONS OF CENTRAL KANSAS INTO THE FLINT HILLS. HOWEVER MODEL SIGNALS SUGGEST THAT AIRMASS WILL BECOME SATURATED NEAR 850MB LEVEL...WITH STRATOCU CEILINGS LIKELY LIMITING SURFACE HEATING INTO THE AFTERNOON. EVEN SO...THE STRONG FORCING AHEAD OF THE APPROACHING TROF AND ASSOCIATED UPPER JET DYNAMICS WILL LIKELY BE SUFFICIENT FOR LOW-TOPPED SUPERCELL STORMS ALONG THE DRYLINE FRONT...WHICH WILL SWEEP EAST-NORTHEAST ACROSS CENTRAL KANSAS THROUGH MID-AFTERNOON...THEN ACROSS THE FLINT HILLS DURING THE LATE AFTERNOON/EARLY EVENING. CONSIDERING THE STRENGTH OF THE SYNOPTIC WINDS TODAY...IT WILL NOT TAKE MUCH FOR THE SUPER-IMPOSED CONVECTION TO TRANSLATE SOME OF THE MOMENTUM DOWNWARD FROM THE 50-60KT SOUTHERLY WINDS A FEW THOUSAND FEET TO THE SURFACE. HAVE ALREADY SEEN A BIT OF THIS ON A LIMITED SCALE WITH CONVECTION EARLY THIS MORNNG. SOME LARGE HAIL IS ALSO EXPECTED...WITH A CONDITIONAL RISK FOR A FEW TORNADOES...IF A BIT MORE SURFACE HEATING RESULTS...WHICH COULD INCREASE 0-3KM CAPE VALUES THIS AFTERNOON. AFTER THIS EVENING...CONVECTIVE CHANCES WILL CONTINUE FOR EXTREME SOUTHEAST KANSAS INTO FRIDAY...AS SURFACE FRONT STALLS JUST TO THE SOUTH OF THE AREA...AWAITING NEXT SHORTWAVE WHICH WILL DIVE ACROSS THE INTER-MOUNTAIN WEST. THIS SYSTEM WILL SHEAR EASTWARD ACROSS THE CENTRAL PLAINS ON SATURDAY...WITH PRECIPITATION CHANCES INCREASING/RETURNING TO THE ENTIRE AREA FRIDAY NIGHT AND SATURDAY...WITH CLEARING IN ITS WAKE LATE IN THE WEEKEND. SOME MODIFICATION TO GOING TEMPERATURES AND POPS WITH TREND TO COOLER WEATHER OVER THE WEEKEND. DARMOFAL && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 55 80 57 / 80 40 10 30 HUTCHINSON 74 53 77 55 / 80 30 10 40 NEWTON 73 54 79 56 / 80 40 10 40 ELDORADO 74 56 81 58 / 80 50 10 40 WINFIELD-KWLD 76 57 82 59 / 80 50 20 30 RUSSELL 70 51 72 50 / 80 40 10 50 GREAT BEND 72 51 74 52 / 80 30 10 40 SALINA 73 54 76 54 / 80 40 10 50 MCPHERSON 73 53 77 55 / 80 40 10 40 COFFEYVILLE 75 59 84 61 / 80 70 20 50 CHANUTE 73 57 82 59 / 80 70 20 50 IOLA 73 57 81 59 / 80 70 20 50 PARSONS-KPPF 74 58 83 60 / 80 70 20 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM THURSDAY FOR KSZ032-033-047>053-067>072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Sep 21, 11:45 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1145 AM CDT THU SEP 21 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-221045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1145 AM CDT THU SEP 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TODAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS...MAINLY THIS AFTERNOON ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...AND PERHAPS EARLY THIS EVENING ACROSS SOUTHEAST KANSAS. THE MAIN SEVERE RISK WILL BE DAMAGING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO GOLF BALL SIZE. A CONDITIONAL RISK FOR A BRIEF TORNADO WILL ALSO BE POSSIBLE...IF PERDIOS OF SUNSHINE CAN DEVELOP THIS AFTERNOON...WHICH WILL RESULT IN GREATER INSTABILITY ACROSS THE AREA FOR ADDITIONAL STORM INITIATION. A WIND ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE AREA TODAY. REFER TO THE LATEST WIND ADVISORY STATEMENT FOR MORE DETAILS. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST KANSAS TONIGHT...WITH A FEW STRONG STORMS POSSIBLE UP UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR PORTIONS OF SOUTHEAST KANSAS ON FRIDAY...WITH A SLIGHT CHANCE FOR THUNDERSTORMS DEVELOPING WESTWARD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS FRIDAY NIGHT. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS ON FRIDAY EVENING OR FRIDAY NIGHT...WITH HAIL UP TO NICKEL SIZE POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SATURDAY MORNING...HOWEVER THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...AND PERHAPS ACROSS SOUTHEAST KANSAS EARLY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
In the hours before
Special weather statement, Sep 21, 1:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 152 PM CDT THU SEP 21 2006 KSZ032-211915- RUSSELL- 152 PM CDT THU SEP 21 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSSELL...AND MOVING NORTH AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KETCHAM
Local storm report, Sep 21, 2:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
210 PM CDT THU SEP 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TORNADO 2 SW RUSSELL 38.87N 98.88W
09/21/2006 RUSSELL KS STORM CHASER
&&
LFWLocal storm report, Sep 21, 2:13 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
213 PM CDT THU SEP 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO RUSSELL 38.89N 98.85W
09/21/2006 RUSSELL KS LAW ENFORCEMENT
MINOR TORNADO DAMAGE ON THE WEST SIDE OF RUSSELL KANSAS.
&&
LFWSpecial weather statement, Sep 21, 2:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 220 PM CDT THU SEP 21 2006 KSZ033-048-211945- ELLSWORTH-LINCOLN- 220 PM CDT THU SEP 21 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELLSWORTH AND LINCOLN COUNTIES... AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF ELLSWORTH...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Sep 21, 2:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
223 PM CDT THU SEP 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO RUSSELL 38.89N 98.85W
09/21/2006 RUSSELL KS BROADCAST MEDIA
TORNADO DESTROYED AN OILFIELD BUILDING ON THE WEST SIDE
OF TOWN, FROM KRSL RADIO
&&
ELDERSpecial weather statement, Sep 21, 2:31 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 231 PM CDT THU SEP 21 2006 KSZ050-212000- RICE- 231 PM CDT THU SEP 21 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RICE COUNTY... AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LYONS...OR 23 MILES NORTHWEST OF HUTCHINSON...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...THE ENVIRONMENT IS FAVORABLE FOR RAPID TORNADO SPIN UPS...SO BE PREPARED IN THE EVENT A TORNADO WARNING IS ISSUED. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 4:04 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
| Sep 21, 1:54 PM CDT | Tornado Warning | ICT | Russell | 36 min |
| Sep 21, 3:34 PM CDT | Tornado Warning | ICT | Rice | 26 min |
| Sep 21, 3:46 PM CDT | Tornado Warning | ICT | Ellsworth, Saline | 44 min |
| Sep 21, 4:01 PM CDT | Tornado Warning | ICT | Sedgwick | 31 min |
| Sep 21, 4:08 PM CDT | Tornado Warning | ICT | Lincoln | 19 min |
| Sep 21, 4:16 PM CDT | Tornado Warning | ICT | Lincoln, Saline | 21 min |
| Sep 21, 4:29 PM CDT | Tornado Warning | ICT | Butler, Harvey, Marion | 29 min |
| Sep 21, 5:07 PM CDT | Tornado Warning | ICT | Lincoln | 27 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.